# SDR CA160304003

- Difficulty date: March 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 45,131 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 426EN108
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN CREW SELECTED FLAPS TO BE EXTENDED BOTH AUTOPILOT SYS, A  AND B DISCONNECT. ACFT IS OPERATING UNDER MEL WITH TROUBLESHOOTING UNDERWAY BY MAINTENANCE PERSONNEL.  MORE DETAILS TO FOLLOW WHEN TROUBLESHOOTING IS COMPLETE. UPDATE INFO: MAINTENANCE PERSONNEL CARRIED OUT TROUBLESHOOTING OF AUTOPILOT SYS AND AUTOPILOT FOUND FLAP SWITCH, PN 426EN10-8 TO BE AT FAULT.  THE FLAP SWITCH WAS REPLACED IAW AMM 22-11-36 AND NO FURTHER FAULTS WERE NOTED.
